# SDR UALA2008120506768

- Difficulty date: December 5, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 32,293 hours, 12,090 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L-G SYS DISAGREE ECAM. RTFL. RECURRED ON NEXT FLT OUT.  PROX SENSOR S24GA AND 25GA, DIRTY.  CLEANED -OK.
